National Case Conference - March 2018
- Member - Tier I - Free!
- Member - Tier II - Free!
- Member - Tier III - Free!
- Member - Tier IV - Free!
- A 17-year-old girl admitted following an acute acetaminophen overdose has a syncopal episode on the pediatric floor.
- A 16-year-old girl with SLE presents to the ED 45 minutes after an overdose. Thirty minutes later she develops wide complex tachycardia without a detectable pulse.
- A patient is found deceased with a canister of powder nearby. The Poison Center is contacted regarding the safety of first responders and the medical examiner.
Series Moderator: Lewis Nelson, MD, FACMT, Rutgers New Jersey Medical School, Newark, NJ
About The Series: ACMT's National Case Conference (NCC) is a monthly webinar for ACMT members that features interesting cases seen by medical toxicologists nationwide. NCC is an educational endeavor and a quality improvement effort intended to improve patient care. It is not intended to define standard of care. Attempts have been made to ensure HIPAA compliance. All data and information provided in this activity is for informational purposes only. ACMT makes no representations as to accuracy, completeness, currentness, suitability, or validity of the content and will not be liable for any errors or omissions in this information or any losses, injuries, or damages arising from its display or use.
This webinar is for ACMT members only.